# SDR COMA9910074

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1263
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2091G010800
- Condition: Failed
- Location: Cabin
- Part time: 16,074 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION INOPERATIVE.  REMOVED AND REPLACED PRESS OUTFLOW VALVE.
